# SDR REXA2015032300338

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 16,972 hours, 10,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT STRIP ROW 13C CAME LOOSE & WILL NOT STAY ATTACHED.  SECURED EMER EXIT FLOOR STRIP AT 13C IAW AMM 25-20-01.  OK FOR SERVICE.
